| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported 4 dual picc that had a wire crimp in two places.It was a hard picc to place and they competed with ij and pacer wires.Placer had a lot of tension trying to thread and pull back the wire.She had to open up a new kit to be successful dropping the picc line.Additional information received (b)(6) 2023: event did not involve an urgent/life threatening medical situation.This report addresses the second device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
Customer reported 4 dual picc that had a wire crimp in two places.It was a hard picc to place and they competed with ij and pacer wires.Placer had a lot of tension trying to thread and pull back the wire.She had to open up a new kit to be successful dropping the picc line.Additional information received 16 august 2023: event did not involve an urgent/life threatening medical situation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.During initial intake of the reported complaint, it appeared that 4 events occurred and 4 medwatch reports were submitted.After additional file review it was determined that the 4 mentioned in the event description was the french size of the catheter and not the quantity of occurrences; only 1 event occurred.Medwatch report 3006260740-2023-03610 will address that event and this medwatch report will be canceled.